Previous |  Up |  Next


[1] M. S. BERGER M. SCHECHTER: On the solvability of semilinear operator equations and elliptic boundary value problems. Bull. Amer. Math. Soc. 78 (1972), 741-745. MR 0303374
[2] R. COURANT D. HILBERT: Methods of Mathematical Physics. Vol. 1, New York, 1953.
[3] S. FUČÍK: Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations. Čas. pěst. mat. 96 (1971), 371-390. MR 0326502
[4J S. FUČÍK: Nonlinear equations with noninvertible linear part. Czechoslovak Math. Journal (to appear). MR 0348568
[5] S. FUČÍK M. KUČERA J. NEČAS: Ranges of nonlinear asymptotically linear operators. J. Diff. Equations (to appear). MR 0372696
[6] S. FUČÍK J. NEČAS J. SOUČEK V. SOUČEK: Spectral Analysis of Nonlinear Operators. Lecture Notes in Mathematics No 346, Springer Verlag 1973. MR 0467421
[7] P. HESS: On a theorem by Landesman and Lazer. Indiana Univ. Math. Journal (to appear). MR 0352687 | Zbl 0259.35036
[8] M. A. KRASNOSELSKIJ: Positive Solutions of Operator's Equations. (Russian), Moscow 1962.
[9] E. M. LANDESMAN A. C. LAZER: Nonlinear perturbations of linear boundary value problems at resonance. Journ. Math. Mech. 19 (1970), 609-623. MR 0267269
[10] J. NEČAS: Fredholm alternative for nonlinear operators with application to partial differential equations and integral equations. Čas. pěst. mat. 97 (1972), 65-71. MR 0308882
[11] J. NEČAS: On the range of nonlinear operators with linear asymptotes which are not invertible. Comment. Math. Univ. Carolinae 14 (1973), 63-72. MR 0318995
[12] L. NIRENBERG: An application of generalized degree to a class of nonlinear problems. Troisième Colloq. Anal. Fonct. Liège Centre Beige de Recherches Mathématiques, 1971, pp. 57-73. MR 0413207 | Zbl 0317.35036
[13] L. NIRENBERG: Generalized degree and nonlinear problems. "Contributions to Nonlinear Analysis" edited by E. Zarantonello. Academic Press 1971, pp. 1-9. MR 0388188 | Zbl 0267.47034
[14] M. SCHECHTER: A nonlinear elliptic boundary value problem. (to appear). MR 0369912 | Zbl 0302.35044
[15] S. A. WILLIAMS: A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem. J. Diff. Equations 8 (1970), 580-586. MR 0267267 | Zbl 0209.13003
Partner of
EuDML logo